# SDR AALA20020282

- Difficulty date: March 5, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT CUSP MEMBRANE BETWEEN STATIN 1022-1079 CORRODED BOTTOM SIDE AROUND LIGHTENING HOLE.  REMOVED AND REPLACED CORRODED CUSP MEMBRANE BETWEEN STATION 1022-1079 PER SRM 53-00-00-02.  (M)
